# SDR MWEA010165

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142379
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAG FUSELAGE SKIN HAS MECHANICAL DAMAGE FROM STATION 876 - STATION 890 BETWEEN LONGERON 23 THRU LONGERON 22 LEFT.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS.
